# SDR AUS20010830

- Difficulty date: April 2, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7112 · Engine Air Baffle Section
- Part: Baffle
- Condition: Missing
- Location: Engine Air Baffl
- Component: Engine Air Baffl, Lyc, TIO540J2BD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER ENGINE BAFFLE MISSING.
